MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-REMOVER,STAPLE,SKIN,STERILE

Medline Industries, LP MEDLINE; DBD-REMOVER,STAPLE,SKIN,STERILE
Catalog Number DYNJ04058
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "staff are reporting the medline have a very loose joint and causes the staple to slip around not allowing a nice pinch to remove the staple.The staples are bending weird causing increased pain to the patients.Bending weird can cause the staples to go into the skin or a difficult removal.".
 
Additional Manufacturer Narrative
The customer reported the staple remover "would twist the staple causing removal to be challenging" and that staple removal was initially more painful.No sample or photo received for the investigation; finished good production records were reviewed, finished good pack build was reviewed, and trending was reviewed with 0 additional reported complaints for this issue for the account and component in the past 6 months.With the information provided, medline was not able to confirm at what point the damage occurred or what may have caused it; the reported event is unconfirmed and sample required to determine cause.No injury or additional medical intervention was required, no follow-up care has been reported, and supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-REMOVER,STAPLE,SKIN,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50818330
Report Number1417592-2026-44608
Device Sequence Number15996700
Product Code GDT
UDI-Device Identifier40080196846925
UDI-Public40080196846925
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04058
Device Lot Number22KBG377
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown